# SDR BJNA202408150001

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N801XT
- Make and model: Boeing 737-86N
- Aircraft serial: 35220
- Aircraft time: 48,032 hours, 17,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 487573
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SHUT DOWN OF A/C 4 R/H AFT EMERGENCY AREA LIGHTS STAYED ILLUMINATED.  R&R POWER SUPPLY BATTERY PACK POS. AFT R/H SIDEWALL M1671 LOCATION IAW AMM 33-51-06. OP CHECK GOOD AT THIS TIME
